Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone and cold hands


01-24-2014, 10:39 AM   #1
RonnieKN
 
Join Date: Dec 2012
Prednisone and cold hands

Had a bit time finding an answer to my question, if there is one

I'm taking prednisone (40 mg) the day before my remicade (infliximab) treatment, and on the day too, to prevent antibodies from developing. Today it's the day after the treatment, and I appear to be freezing my hands.

Does it take less than 2 days on pred, to supress some functions that could affect cold hands? Perhaps a tough question, but I just found it strange, hope I'm not wasting everyones time
03-02-2014, 07:12 PM   #2
Ckoenig
Senior Member
 
Ckoenig's Avatar
Had a bit time finding an answer to my question, if there is one

I'm taking prednisone (40 mg) the day before my remicade (infliximab) treatment, and on the day too, to prevent antibodies from developing. Today it's the day after the treatment, and I appear to be freezing my hands.

Does it take less than 2 days on pred, to supress some functions that could affect cold hands? Perhaps a tough question, but I just found it strange, hope I'm not wasting everyones time
Hi there.

I have been taking Humira. A lot of times after my injection my hands will be freezing.

I also have been on entocort (tapering now) since August and have been getting cold hands for a long time. It's really unpleasant. I mean they are freezing adn sometimes my nose as well. I don't know if it is a blood pressure thing or what?!

Christina
__________________
Christina 34, MS Clinical Mental Health Counselor NCC at the Center for Integrative Therapy in Westport, CT. Trader Joes employee part time.

Mother of Tyler (13) Twin Girls Rian (11) Victoria (11)
My girlfriend is amazingly supportive!

Dx'd with Crohn's Disease 8/29/2013 6 inches of diseased terminal illeum. As of December 2014 currently in remission!

Humira as of Dec 18
B-12 injections monthly
2,000 iu Vit D daily
250 mg florastor probiotic 2 x daily
.25 Xanax as needed
03-03-2014, 01:02 AM   #3
RonnieKN
 
Join Date: Dec 2012
Hi there.

I have been taking Humira. A lot of times after my injection my hands will be freezing.

I also have been on entocort (tapering now) since August and have been getting cold hands for a long time. It's really unpleasant. I mean they are freezing adn sometimes my nose as well. I don't know if it is a blood pressure thing or what?!

Christina
I'm not on prednisone anyways and got cold hands either way. One thing we have in common is the steep lowering of immune system. My guess is it is the humira, try asking your doc about it, although not entirely sure about it, thats what im going to do in 3 weeks where I'm getting my infliximab injection. I haven't had cold hands and cold feet forever, its something thats come after starting on Crohns meds, I think.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone and cold hands
Thread Tools


All times are GMT -5. The time now is 05:00 PM.
Copyright 2006-2017 Crohnsforum.com